# SDR AALA202206241190

- Difficulty date: June 20, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N750AN
- Make and model: Boeing 777223
- Aircraft serial: 30259
- Aircraft time: 82,366 hours, 10,575 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Punctured
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT FLAP TRACK FAIRING NUMBER 6 HAS A SMALL PUNCTURE ON LOWER IN BOARD SIDE 5 INCHES FROM LEADING EDGE. ACCOMPLISHED PERMANENT REPAIR AT RIGHT FLAP-TRACK FAIRING NUMBER 6 IN BOARD SIDE PER B777-200 SRM 57-53-70-1A-1.
